# SDR QXEA200501781

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 11,163 hours, 11,821 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 9853: AFTER SELECTING GEAR UP, ALL ADVISORY LIGHTS ASSOCIATED WITH LEFT MAIN GEAR AND NOSE GEAR EXTINGUISHED NORMALLY.  THE GREEN RIGHT GEAR LIGHT ALSO EXTINGUISHED NORMALLY, BUT ABOUT 10 SECONDS ELAPSED BEFORE THE RED RT GEAR, THEN THE AMBER R DOOR AND FINALLY THE GEAR UNSAFE LIGHT IN THE HANDLE EXTINGUISHED.  FLIGHT DIVERTED TO PDX.  MX INTERROGATED PSEU.  FOUND RT MLG UPLOCK AT HIGH END OF RANGE.  RIGGED PROX SENSOR RT MLG UPLOCK TO NORMAL GAP IAW Q400 AMM 32-61-06-830-801.  PERFORMED EXTENSION AND RETRACTION OF MAIN LANDING GEAR IAW TASK 32-31-00-710-801.  GEAR OPERATED NORMALLY.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
